Department of Mathematics

  1. Research › Journal article
  2. Published

    Articulated Mechanism Design with a Degree of Freedom Constraint. / Kawamoto, Atsushi; Bendsøe, Martin P.; Sigmund, Ole.

    In: International Journal for Numerical Methods in Engineering, Vol. 61, No. 9, 2004, p. 1520-1545.

    Publication: Research - peer-reviewJournal article – Annual report year: 2004

  3. Published

    A Shape Optimization Study for Tool Design in Resistance Welding. / Bogomolny, Michael; Bendsøe, Martin P.; Hattel, Jesper Henri.

    In: Structural and Multidisciplinary Optimization, Vol. 38, No. 2, 2009, p. 185-194.

    Publication: Research - peer-reviewJournal article – Annual report year: 2009

  4. Published

    A short list color proof of Grötzsch's theorem. / Thomassen, Carsten.

    In: Journal of Combinatorial Theory, Ser.B, Vol. 88, No. 1, 2003, p. 189-192.

    Publication: Research - peer-reviewJournal article – Annual report year: 2003

  5. Published

    A simpler proof of the excluded minor theorem for higher surfaces. / Thomassen, Carsten.

    In: Journal of Combinatorial Theory. Series B, 1997, p. 306-311.

    Publication: Research - peer-reviewJournal article – Annual report year: 1997

  6. Published

    A Simplified Model for Mitochondrial ATP Production. / Bertram, Richard; Pedersen, Morten Gram; Luciani, Dan S.; Sherman, Arthur.

    In: Journal of Theoretical Biology, Vol. 243, 2006, p. 575-586.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

  7. Published

    Asymptotics of the quantum invariants for surgeries on the figure 8 knot. / Andersen, Jørgen Ellegaard; Hansen, Søren Kold.

    In: Journal of Knot Theory and Its Ramifications, Vol. 15, No. 4, 2006, p. 479-548.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

  8. Published

    At gaa til matematik paa Folkeuniversitetet. / Hansen, Vagn Lundsgaard.

    In: Sommeravisen fra Folkeuniversitetet i Koebenhavn, 2000, p. 10-11.

    Publication: ResearchJournal article – Annual report year: 2000

  9. Published

    Atomic Decompositions via Integrable Group Representations. / Christensen, Ole.

    In: Rocky Mountain Journal of Mathematics, Vol. 26, 1996, p. 25.

    Publication: Research - peer-reviewJournal article – Annual report year: 1996

  10. Published

    A topological derivative method for topology optimization. / Norato, J.; Bendsøe, Martin P.; Haber, RB; Tortorelli, D.

    In: Structural and Multidisciplinary Optimization, Vol. 33, No. 4-5, 2007, p. 375-386.

    Publication: Research - peer-reviewJournal article – Annual report year: 2007

  11. Published

    Automatic classification of protein structure by using Gauss integrals. / Røgen, Peter; Fain, B.

    In: Proceedings of the national academy of sciences of the united states of america, Vol. 100, No. 1, 2003, p. 119-124.

    Publication: Research - peer-reviewJournal article – Annual report year: 2003

Previous 1...4 5 6 7 8 9 10 11 ...172 Next
Download list: To download, please limit the number of search results to 1,000 or less.